Abelian Calabi-Yau threefolds: Neron models and rational points

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

Abelian Calabi-Yau threefolds: Neron models and rational points. / Bogomolov, Fedor; Halle, Lars Halvard; Pazuki, Fabien Mehdi; Tanimoto, Sho.

In: Mathematical Research Letters, Vol. 25, No. 2, 2018, p. 367-392 .

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Bogomolov, F, Halle, LH, Pazuki, FM & Tanimoto, S 2018, 'Abelian Calabi-Yau threefolds: Neron models and rational points', Mathematical Research Letters, vol. 25, no. 2, pp. 367-392 .

APA

Bogomolov, F., Halle, L. H., Pazuki, F. M., & Tanimoto, S. (2018). Abelian Calabi-Yau threefolds: Neron models and rational points. Mathematical Research Letters, 25(2), 367-392 .

Vancouver

Bogomolov F, Halle LH, Pazuki FM, Tanimoto S. Abelian Calabi-Yau threefolds: Neron models and rational points. Mathematical Research Letters. 2018;25(2):367-392 .

Author

Bogomolov, Fedor ; Halle, Lars Halvard ; Pazuki, Fabien Mehdi ; Tanimoto, Sho. / Abelian Calabi-Yau threefolds: Neron models and rational points. In: Mathematical Research Letters. 2018 ; Vol. 25, No. 2. pp. 367-392 .

Bibtex

@article{1fcfb9fbbb1f49f683c5e60001e7fffd,
title = "Abelian Calabi-Yau threefolds: Neron models and rational points",
author = "Fedor Bogomolov and Halle, {Lars Halvard} and Pazuki, {Fabien Mehdi} and Sho Tanimoto",
year = "2018",
language = "English",
volume = "25",
pages = "367--392",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "Mathematical Publishing",
number = "2",

}

RIS

TY - JOUR

T1 - Abelian Calabi-Yau threefolds: Neron models and rational points

AU - Bogomolov, Fedor

AU - Halle, Lars Halvard

AU - Pazuki, Fabien Mehdi

AU - Tanimoto, Sho

PY - 2018

Y1 - 2018

M3 - Journal article

VL - 25

SP - 367

EP - 392

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 2

ER -

ID: 167003884